Has Anyone Ever Taken Gravol For Nausea And Vomiting

1 Replies
JenniferB - April 1

A friend of mine suggested it. I have had such terrible nausea that at three months pregnant I have lost 20 pounds. I was sick my first pregnancy the entire time and I took a medication that I would rather not take again. Anybody have any experience with Gravol or any other medication? I have tried all of the natural remedies and seabands help a little but I still keep very little down.

 

Drew - April 1

Yes, my ob told me it's safe to use, especially if your not keeping enough fluids or food down. I have had huge problems with this all through my pregnancy, and now I'm 37 weeks. Just stick to the reccommended dosage....if you have never used it before or if your really sensitive to medication, start with a half tablet and see if that helps. If that doesn't help, after 4 hours you can go up to a full tablet. If that's not working 4 hours later you can go up another half to a maximum of two tablets every 4 hours. Hope this helps, and you get some relief!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?